Apoorva Khare
Apoorva Khare
Associate Professor, Department of Mathematics, Indian Institute of Science
Verified email at iisc.ac.in - Homepage
Title
Cited by
Cited by
Year
Complete characterization of Hadamard powers preserving Loewner positivity, monotonicity, and convexity
D Guillot, A Khare, B Rajaratnam
Journal of Mathematical Analysis and Applications 425 (1), 489-507, 2015
25*2015
Category 𝒪 over a deformation of the symplectic oscillator algebra
A Khare
Journal of Pure and Applied Algebra 195 (2), 131-166, 2005
232005
Preserving positivity for rank-constrained matrices
D Guillot, A Khare, B Rajaratnam
Transactions of the American Mathematical Society 369 (9), 6105-6145, 2017
212017
Matrix positivity preservers in fixed dimension. I
A Belton, D Guillot, A Khare, M Putinar
Advances in Mathematics 298, 325-368, 2016
212016
A panorama of positivity
A Belton, D Guillot, A Khare, M Putinar
arXiv preprint arXiv:1812.05482, 2018
18*2018
Differential calculus on graphon space
P Diao, D Guillot, A Khare, B Rajaratnam
Journal of Combinatorial Theory, Series A 133, 183-227, 2015
182015
Quantized symplectic oscillator algebras of rank one
WL Gan, A Khare
Journal of Algebra 310 (2), 671-707, 2007
182007
Center and Representations of Infinitesimal Hecke Algebras of sl_2
A Tikaradze, A Khare
Communications in Algebra® 38 (2), 405-439, 2010
172010
A combinatorial model for computing volumes of flow polytopes
C Benedetti, R González D’León, C Hanusa, P Harris, A Khare, A Morales, ...
Transactions of the American Mathematical Society 372 (5), 3369-3404, 2019
142019
On the sign patterns of entrywise positivity preservers in fixed dimension
A Khare, T Tao
American Journal of Mathematics (in press), 2017
142017
Preserving positivity for matrices with sparsity constraints
D Guillot, A Khare, B Rajaratnam
Transactions of the American Mathematical Society 368 (12), 8929-8953, 2016
142016
Vector spaces as unions of proper subspaces
A Khare
Linear Algebra and its Applications 431 (9), 1681-1686, 2009
142009
Moment-sequence transforms
A Belton, D Guillot, A Khare, M Putinar
Journal of the European Mathematical Society (in press), 2016
122016
Faces of polytopes and Koszul algebras
V Chari, A Khare, T Ridenour
Journal of Pure and Applied Algebra 216 (7), 1611-1625, 2012
112012
Generalized nil-Coxeter algebras, cocommutative algebras, and the PBW property
A Khare
AMS Contemporary Mathematics 688, 139-168, 2017
10*2017
Axiomatic framework for the BGG Category 𝒪
A Khare
arXiv preprint http://arxiv.org/abs/1502.06706, 2015
10*2015
The Hoffmann-Jorgensen inequality in metric semigroups
A Khare, B Rajaratnam
The Annals of Probability 45 (6A), 4101-4111, 2017
92017
Critical exponents of graphs
D Guillot, A Khare, B Rajaratnam
Journal of Combinatorial Theory, Series A 139, 30-58, 2016
92016
Faces of Weight Polytopes and a Generalization of a Theorem of Vinberg
A Khare, T Ridenour
Algebras and Representation Theory 15 (3), 593-611, 2012
92012
Differential calculus on the space of countable labelled graphs
A Khare, B Rajaratnam
Advances in Operator Theory 6 (1), 1-28, 2021
8*2021
The system can't perform the operation now. Try again later.
Articles 1–20